# SDR WX0A2023061931777

- Difficulty date: June 19, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 52,120 hours, 32,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 885676
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT LEFT(13WL) AND MID LEFT(11WL) EPSU BATTERY FAILED CIDS EMERGENCY LIGHT TEST / REMOVED AND REPLACED AFT LEFT AND MID LEFT EPSU BATTERIES REF AMM 33-51-38-000-002-A AND 33-51-38-400-002-A OPS CHECK GOOD"
